Advertisement

Correction to: A General Approach to Equivariant Biharmonic Maps

  • Stefano MontaldoEmail author
  • Andrea Ratto
Correction
  • 63 Downloads

Notes

Acknowledgements

The authors wish to thank Prof. C. Oniciuc for pointing out the two errors in [1] which have been the object of the present erratum.

References

  1. 1.
    Montaldo, S., Ratto, A.: A general approach to equivariant biharmonic maps. Med. J. Math. 10, 1127–1139 (2013)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Sampson, J.H.: Some properties and applications of harmonic mappings. Ann. Sci. Écol. Norm. Sup. Sér. 4(11), 211–228 (1978)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Dipartimento di Matematica e InformaticaUniversità degli Studi di CagliariCagliariItalia
  2. 2.Dipartimento di Matematica e InformaticaUniversità degli Studi di CagliariCagliariItalia

Personalised recommendations